Tokyo Journal of Mathematics

On Mono-nodal Trees and Genus One Dessins of Pakovich-Zapponi Type

Hiroaki NAKAMURA

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we classify Grothendieck dessins of X-shaped plane trees defined over the rationals.

Article information

Source
Tokyo J. Math., Volume 39, Number 3 (2017), 783-795.

Dates
First available in Project Euclid: 6 October 2016

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1475723085

Digital Object Identifier
doi:10.3836/tjm/1475723085

Mathematical Reviews number (MathSciNet)
MR3634293

Zentralblatt MATH identifier
06727286

Subjects
Primary: 11G32: Dessins d'enfants, Belyi theory
Secondary: 14H57: Dessins d'enfants theory {For arithmetic aspects, see 11G32} 14H30: Coverings, fundamental group [See also 14E20, 14F35] 12Y05: Computational aspects of field theory and polynomials

Citation

NAKAMURA, Hiroaki. On Mono-nodal Trees and Genus One Dessins of Pakovich-Zapponi Type. Tokyo J. Math. 39 (2017), no. 3, 783--795. doi:10.3836/tjm/1475723085. https://projecteuclid.org/euclid.tjm/1475723085


Export citation